# SDR CA970904006

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: 38000865
- Condition: Failed
- Location: Apu Fwd Fan Brg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) LOUD BANG WAS HEARD FROM THE APU AND AUTO SHUTDOWN OCCURRED. BORESCOPE REVEALED METAL PARTICLES IN THE COMBUSTION CAN. THE FORWARD FAN BEARING IS SUSPECT. APU REPLACED AND SENT TO MANUFACTURER FOR REPAIR.
